# SDR DALA1209139208

- Difficulty date: February 11, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 44,830 hours, 23,862 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Part number: 5940163503
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE JETTISON BOTTLE CABLE FRAYED.  REMOVED AND REPLACED CABLE.  INSTALLED ON AIRCRAFT SIDE.  CONNECTION TO TAIL CONE ACCOMPLISHED.
